RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 535–539 (Mi fpm69)  

This article is cited in 4 scientific papers (total in 4 papers)

Short communications

Systems of linear equations over quasi-Frobenius rings

V. P. Elizarov


Abstract: A criterion of compatibility for a system of linear equations over quasi Frobenius ring is obtained.

Full text: PDF file (170 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.03.1995

Citation: V. P. Elizarov, “Systems of linear equations over quasi-Frobenius rings”, Fundam. Prikl. Mat., 1:2 (1995), 535–539

Citation in format AMSBIB
\Bibitem{Eli95}
\by V.~P.~Elizarov
\paper Systems of linear equations over quasi-Frobenius rings
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 535--539
\mathnet{http://mi.mathnet.ru/fpm69}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790982}
\zmath{https://zbmath.org/?q=an:0868.15006}


Linking options:
  • http://mi.mathnet.ru/eng/fpm69
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Elizarov, “Sistemy lineinykh uravnenii nad modulyami”, Fundament. i prikl. matem., 8:4 (2002), 979–991  mathnet  mathscinet  zmath
    2. V. P. Elizarov, “Necessary conditions for solvability of a system of linear equations over a ring”, Discrete Math. Appl., 14:2 (2004), 153–162  mathnet  crossref  crossref  mathscinet  zmath
    3. V. P. Elizarov, “Solvable and locally closed modules and rings”, Discrete Math. Appl., 16:1 (2006), 29–37  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. V. P. Elizarov, “Implications of a system of linear equations over a module”, Discrete Math. Appl., 17:2 (2007), 163–169  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:194
    Full text:70
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020